# SDR SWAA2021110128290

- Difficulty date: October 10, 2021
- Submitted: November 1, 2021
- Operation: Air carrier
- Aircraft: N8305E
- Make and model: Boeing 737-8H4
- Aircraft serial: 36683
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Pulled
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR BOARD PANEL 241DF HAS NUMEROUS DENTS AND PULLING FIBERS. / OKAY TO INSTALL FLOORBOARD ACCOMPLISHED ON W.O. # 843971RECEIVED SERVICEABLE FLOORBOARD FROM STOCK; TO BE INSTALLED ON SA-M 565S
